ive been on it for 3 months and started the 4th pack 2 weeks ago. i started the 4th pack late though. i got the pack on a tuesday and took 2 tuesday night and 2 wednesday morning. then i had sex on wednesday night. then today i woke up with blood in my underwear.
Changes in menstrual bleeding are expected if you have a change in your birth control during the first few months of starting it. Breakthrough bleeding is bleeding or spotting of blood between menstrual periods, which is common during the first 1 to 3 months of pill use. The bleeding may require extra pads or tampons and can be inconvenient.
The good news, however, is that this effect of irregular vaginal bleeding is likely to
disappear within the first 3 months of using the pill. So, generally, if you wait until you have taken a few packages of pills, the bleeding in between periods will go away. Remember that breakthrough bleeding is not harmful, does not mean you have cancer, and will not hurt you. But monitor your pills and be sure to take them according to prescription from now onward.